# SDR USAA2009121493341

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 51,245 hours, 35,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - ORD - EEL - AISLE EMERGENCY LIGHTS AT SEATS 6-9 INOPERATIVE.  REPLACED FUSE ON EMERGENCY LIGHT PACK  AT STATION 634L IAW BOEING SWPM 20-30-12 AND B737-400 AMM 33-51-02.
